MathSciNet Relay Station
MathSciNet bibliographic data
MR1163457 (93c:58049) 58E11 (53C25 53C30 58G11 58G30)
Isenberg, James; Jackson, Martin Ricci flow of locally homogeneous geometries on closed manifolds. J. Differential Geom. 35 (1992), no. 3, 723–741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement